Per Erik Manne

Associate Professor Per Erik Manne

E-mail
Per.Manne@nhh.no
Telephone
+47 55 95 97 61
Department
Business and Management Science
Office
C707
Expertise
Management Science Mathematics

BIOGraphy

Per Erik Manne is an Associate Professor of Mathematics at NHH. Manne received his dr. scient. degree in mathematics from the University of Oslo in 1994. His research interests have been primarily in approximation theory and complex analysis, but also include mathematical economics and the history of mathematics.

Currently, Manne is Dean of the bachelor’s programme at NHH. He has twice received the students’ award Bronsesvampen for excellent teaching in the bachelor programme.

Selected publications

Author(s) Title Publisher
Manne, Per Erik; Wold, Erlend Fornæss; Øvrelid, Nils Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds Mathematische Annalen Volume 351 (3); page 571 - 585; 2011
Manne, Per E.; Finch, Steven R. A Solution to the Bent Wire Problem The American mathematical monthly Volume 109 (8); page 750 - 752; 2002
Manne, Per Erik Carleman Approximation on Totally Real Subsets of Class C^k Mathematica Scandinavica Volume 74; page 313 - 319; 1994
Manne, Per Erik Carleman Approximation by Entire Functions on the Union of Two Totally Real Subspaces of C^n Canadian mathematical bulletin Volume 37 (4); page 522 - 526; 1994
Manne, Per Erik Carleman Approximation on Totally Real Submanifolds of a Complex Manifold Several Complex Variables: Proceedings of the Mittag-Leffler Institute, 1987-1988; page 519 - 528; 1993
More publications in Cristin

Discussion Papers

Department of Business and Management Science, NHH

author pages

Research areas at the department

Main: Management Science

  • Mathematics